Universal surrogate likelihood functions for nonnegative continuous data
Tsung-Shan Tsou () and
Chi-Chuan Yang
Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 6, 635-646
Abstract:
In independent and identically distributed situations, we show that one can properly correct the Poisson and the negative binomial likelihood functions to become asymptotically identical to the profile likelihood function for the mean parameter of nonnegative continuous distributions under mild conditions. We present theoretical justifications and use data analyses to demonstrate the merit of our new robust likelihood method. Copyright Springer-Verlag Berlin Heidelberg 2015
Keywords: Negative binomial likelihood; Poisson likelihood; Profile likelihood; Statistical evidence (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0519-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:6:p:635-646
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-014-0519-3
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().